# SDR CALA2018100102017

- Difficulty date: September 30, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 78,949 hours, 30,599 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: D5348004220602
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L2 DOOR AFT LOWER CORNER AT GIRT BAR FITTING LOWER SI DE HAS CORROSION AT FASTENER HOLE (A3NB-53-3-6299) PER LCQ REF. NR 9296571 (22571 REMOVED AND REPLACED AFT LOWER CORNER FITTING ON L2 DOOR CUTOUT IAW SRM 51-72-11-911-002 AND SRM 51-42-11.
